# SDR UPS07549874

- Difficulty date: May 12, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 16,714 hours, 3,422 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON LEFT SIDE FWD SKIN HAS STOP DRILLED CRACK & REPAIR DOUBLER.  OPEN STOPDRILL HOLE BY 1/32 PER PRELIMINARY 1 EA 757-5451-27-A1674 STEP 2.  NOTE:  NO PLUG REQUIRED FOR NEW DOUBLER, NO HOLE EXISTS.  ACCOMPLISHED PER FINAL EA 757-5451-27-A1674.
